Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 40, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The maximal orders of generalized quaternion division algebras
Ralph Hull.
Trans. Amer. Math. Soc. 40 (1936), 1-11
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501862
On the zeros of successive derivatives of integral functions
I. J. Schoenberg.
Trans. Amer. Math. Soc. 40 (1936), 12-23
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501863
Periodic one-parameter groups in three-space
Deane Montgomery and Leo Zippin.
Trans. Amer. Math. Soc. 40 (1936), 24-36
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501864
The theory of representations for Boolean algebras
M. H. Stone.
Trans. Amer. Math. Soc. 40 (1936), 37-111
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501865
Simple algebras of degree $p^{e}$ over a centrum of characteristic $p$
A. Adrian Albert.
Trans. Amer. Math. Soc. 40 (1936), 112-126
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501866
Asymptotic solutions of certain linear differential equations in which the coefficient of the parameter may have a zero
Henry Scheffé.
Trans. Amer. Math. Soc. 40 (1936), 127-154
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501867
Differential geometry of a surface at a planar point
V. G. Grove.
Trans. Amer. Math. Soc. 40 (1936), 155-166
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501868
The generalized theorem of Stokes
Stewart S. Cairns.
Trans. Amer. Math. Soc. 40 (1936), 167-174
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501869